Loretta W’s Story

Female 4Hi out their I was hospitalized last year in April an may for a rupture appendix an pelvic abscess went back to work on may 28,15 a week later I started having this weird pain in my neck on both side thought they scratch my throat why in hospital so I went to my primary dr about pain in my neck all out though my ears felt like I had a ear infection so the dr really didn’t give me… See full story

Debbie K’s Story

Female 1In May of 2016 I was in the hospital with double pneumonia , They started giving me the usual IV fluids along with IV ” LEVAQUIN ” .About halfway through the first bag I started to notice upper limb pain , primarily in my shoulders and biceps . I was hospitalized for 4 days in which they administered numerous IV doses of Levaquin During my stay I experienced (along with the upper limb pain ) hallucinations , very vivid nightmares… See full story

Sarah G’s Story

Female 2Here is my account of the events beginning February 2016. Some pertinent facts before I begin: I am a 36 years old masters level psychotherapist working with mental health and dual diagnosis underprivileged clients. I graduated in July 2015 from Chestnut Hill College with a M.S. in clinical and counseling psychology. I am also a yoga instructor. My goal was, and is still, to bridge yoga and meditation with traditional psychotherapy, especially to at risk youth, domestic violence victims, and… See full story

Candice F’s Story

Female 1February 2016 began with a chronic upper respiratory infection that was not responding to amoxicillin 10 day course. Dr prescribed the Zpack and Flonase A week after completing these I was not better in fact I was worse. Symptoms now include light headed dizzy and chest pains making it extremely difficult to breath. Visit to the hospital Emergency department included a chest X-ray that diagnosed a collapsed lung and pneumonia. Began albuterol nebulizer treatments, prednisone and levoquin. Sent home to… See full story

Dillie M’s Story

Female 8I was prescribed 3 days of CIPRO in November 2010 for a UTI. No noticeable side effects at the time. My Waterloo was a 10 day round of generic 500 mg Levaquin…Levofloxacin, for a bronchitis infection in February 2012; this was prescribed to me by an excellent doctor at a very reputable clinic in Atlanta; my regular doctor, also at this same well known practice, was out of town at the time. During and especially on the 10th day of… See full story

Dennis S’ Story

Male 2Sadly, my story is just beginning. I was first given Levaquin in 2012 for a sinus infection and then later that year for a sinus infection. I had not a clue of the risks. Doctor or Pharmacist never said a word to me about the risks. No reactions or so I thought. The symptoms I had I attributed to over use injury or whatever. I am (was?) a skier, cycler, fly fisherman, hiker, and work out regularly. In 2016 I… See full story

Sandra H’s Story

Female 2I have a friend who has been telling me that she is dealing with some side effects of “quin”. When she mentioned tendon pain, my ears perked up. I have been dealing with tendon pain in my ankles for the past few years, as well as “pins and needles” in my lower legs and in my feet. I have also have PVD in both eyes, and my coccyx feels bruised so I can no longer ride a bike and sometimes… See full story

Jamie B’s Story

Female 1I fell in Dec. 2001 and shattered my knee. Six months later, I had developed a super staph infection (Staphylococci with Clusters) in the bones of my leg. It was life threatening. I was place on Levaquin for 5 years. My sense of smell diminished and I still suffer brain fog. I thought it was a side effect of pain killers. I threw them away. I had suffered with numbness in my arms and legs and was off balance. I… See full story

Lida M’s Story

female_1i was in the Emergency room over Labor Day 2015 for severe pain caused by a kidney stone which had caused a kidney infection. I was given an IV antibiotic and morphine. After treatment I was given an RX for Levaquin. When my husband went to fill it the pharmacist called the doctor to remind him that I had had a severe reaction to Cipro and could not take this drug! The doctor said he thought I could and to… See full story

Kelly N’s Story

Female 4In 2007, at the very young age of 21, I was prescribed the toxic antibiotic known as Levaquin. I was just graduating college to work with people with mental and physical disabilities, little did I know that levaquin would soon leave me permanently disabled. My adult life was just beginning when Levaquin took my health, and more importantly much of my future. Not all side effects are short term…especially not with the toxicity caused by this class of drugs. Levaquin… See full story